# SDR RAIA970409

- Difficulty date: April 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N339TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 935
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 9005E738
- Condition: Failed
- Location: Lt Mlg
- Part time: 10,183 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STL - FLT 7464 - INTERMITTENT UNSAFE GEAR INDICATION LEFT MAIN GEAR.  MAINTENANCE REPLACED LEFT MAIN GEAR UPLOCK MICROSWITCH.  (M)
